# SDR CALA9900478

- Difficulty date: May 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79749
- Make and model: Boeing 727224
- Aircraft serial: 22451
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROX .25 CRACK AT LEFT WING UPPER T/E AT 2ND FROM O/B CUT OUT FOR NR 4 SPOILER HINGE.  STOP DRILLED CRACK PER SRM 57-30-4.  FABRICATED REPAIR PER SRM 57-30-04 PAGE 29.  TREATED PRIMED AND INSTALLED PER SRM 51-10-2 AND 57-30-04 PAGE 27.
